数学研究通讯

2018, v.34(02) 117-124

[打印本页] [关闭]
本期目录 | 过刊浏览 | 高级检索

Theorems of Helly's Type for Partially-closed Half-spaces
Theorems of Helly's Type for Partially-closed Half-spaces

Liu Jian-Guo;Guo Qi;

摘要(Abstract):

In this article, under quite weaker conditions, theorems of Helly's type for(not necessarily finite) family of partially closed half-spaces are presented in both analytic and geometric forms. Examples are also provided to show that these conditions cannot be omitted in general.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(11671293,11271282)of China

作者(Author): Liu Jian-Guo;Guo Qi;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享